JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUASI-ASSOCIATIVE IDEALS IN BCI-ALGEBRAS BASED ON BIPOLAR-VALUED FUZZY SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 1,  2009, pp.125-136
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.1.125
 Title & Authors
QUASI-ASSOCIATIVE IDEALS IN BCI-ALGEBRAS BASED ON BIPOLAR-VALUED FUZZY SETS
Jun, Young-Bae; Kim, Seon-Yu; Roh, Eun-Hwan;
  PDF(new window)
 Abstract
After the introduction of fuzzy sets by Zadeh, there have been a number of generaizations of this fundamental concept. The notion of bipolar-valued fuzzy sets introduced by Lee is one among them. In this paper, we apply the concept of a bipolar-valued fuzzy set to quasi-associative ideals in BCI-algebras. The notion of a bipolar fuzzy quasi-associative ideal of a BCI-algebra is introduced, and some related properties are investigated. Characterizations of a bipolar fuzzy quasi-associative ideal are given. Extension property for a bipolar fuzzy QA-ideal is established.
 Keywords
(quasi-associative) ideal;bipolar fuzzy subalgebra;bipolar fuzzy ideal;bipolar fuzzy QA-ideal;
 Language
English
 Cited by
 References
1.
D. Dubois and H. Prade, Fuzzy sets and systems: Theory and Applications, Academic Press, 1980.

2.
Y. B. Jun, Fuzzy quasi-associative ideals in BCI-algebras, J. Fuzzy Math. 4(3) (1996), 567-581.

3.
Y. B. Jun and S. Z. Song, Subalgebras and closed ideals of BCH-algebras based on bipolar-valued fuzzy sets, Sci. Math. Jpn. 68 (2008), no. 2, 287-297.

4.
K. J. Lee, Bipolar fuzzy subalgerbas and bipolar fuzzy ideals of BCK/BCIalgerbas, Bull. Malays. Math. Sci. Soc. (submitted).

5.
K. M. Lee, Bipolar-valued fuzzy sets and their operations, Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand (2000), 307-312.

6.
K. M. Lee, Comparison of interval-valued fuzzy sets, intuitionistic fuzzy sets, and bipolar-valued fuzzy sets, J. Fuzzy Logic Intelligent Systems 14 (2004), no. 2, 125-129. crossref(new window)

7.
Z. Yue and X. H. Zhang, Quasi-associative ideals in BCI-algebras, Select Papers on BCK and BCI-algebras (in P. R. China) 1 (1992), 85-86.

8.
H. -J. Zimmermann, Fuzzy Set Theory and its Applications, Kluwer-Nijhoff Publishing, 1985.